# SDR CA960909038

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26011825
- Condition: Worn
- Location: Nr 2
- Component: Bendix, 26011825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND #2 BRAKE SHOWED SIGNS OF METAL SHAVINGS. ALL BRAKE PADS WERE SHEARED OFF AND THE BRAKE SEIZED. SOLID RIVETS WERE USED. TIRE HAD FLAT SPOTS. BRAKE REPLACED.
